Excedrin MIGRAINE 300 ct Caplets

$19.99

QTY:
SKU: 812b4ba287f5 Category:

Product Description

WE SHIP CUSTOMS-FRIENDLY WORLDWIDE !!!! GUARANTEED FRESH, EXPIRES 07/2014 or BETTER Product Features Excedrin Migraine contains acetaminophen, aspirin, and Therapeutically Active Caffeine. A noticeable reduction in pain within 30 minutes Major improvements in their ability to take part in normal activities. 300 Coated Caplets Expire 1/2015   Product Description The #1 Neurologist Recommended OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine. Active Ingredients: Acetaminophen 250 mg (Purpose: pain reliever), Aspirin 250 mg (Purpose: pain reliever), Caffeine 65 mg (Purpose: pain reliever aid).

Additional Information

Weight 9 oz
Dimensions 3 × 3 × 6 in

Reviews

There are no reviews yet.

Be the first to review “Excedrin MIGRAINE 300 ct Caplets”

Your email address will not be published. Required fields are marked *